Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A duality theory for convex programs with convex constraints


Authors: A. Charnes, W. W. Cooper and K. Kortanek
Journal: Bull. Amer. Math. Soc. 68 (1962), 605-608
DOI: https://doi.org/10.1090/S0002-9904-1962-10870-2
MathSciNet review: 0143654
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Charnes and W. W. Cooper, Management models and industrial applications of linear programming. Vols. I and II, Wiley, New York, 1961. MR 157773
  • 2. R. J. Duffin, Dual programs and minimum cost, J. Soc. Indust. Appl. Math. 10 (1962), 119-123. MR 137588
  • 3. E. Eisenberg, Duality in homogeneous programming, Proc. Amer. Math. Soc. 12 (1961), 783-787. MR 129021
  • 4. A. Haar, Über lineare Ungleichungen, Acta. Math. Szeged 2 (1924), 1-14.
  • 5. H. W. Kuhn and A. W. Tucker, Non-linear programming, Proc. 2nd Berkeley Sympos. Math. Statist. Prob., 1950, pp. 481-492, Univ. of California Press, Berkeley, Calif., 1951. MR 47303


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10870-2

American Mathematical Society